# SDR GTIA2024021037902

- Difficulty date: February 10, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 32,975 hours, 14,795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DECENT SWITCHED OFF PACK 1 SMELL WENT AWAY-PERFORMED PACK BURNOUT IAW AMM 21-00-00-615-004. NO DEFECTS NOTED OR SMELL NOTED AT THIS TIME A/C OK FOR CONTINUED SVC
